International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 6, Pages 353-357
Some algebraic universal semigroup compactifications
1Faculty of Mathematics, University of Mashhad, P.O. Box 91775-1159, Mashhad, Iran
2Institute for Studies in Theoretical Physics and Mathematics, Tehran, Iran
Received 20 November 1999
Copyright © 2001 H. R. Ebrahimi-Vishki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Universal compactifications of semitopological semigroups with respect to the properties satisfying the varieties of semigroups and groups are studied through two function algebras.